# SDR USAA920070923

- Difficulty date: October 11, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 654652023
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5976581, RIGHT AILERON INBOARD ATTACH FITTING CRACKED, WS 517.75.  REPLACED RIGHT AILERON INBOARD ATTACH FITTING, WS 517.75 IAW B737-300 SRM 51-40-02.
